Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from diabetics, dark pigmentation on face. Taking treatment. Suggestions?

I am writing this for my mother. She is 72 year old. She is diabetic. Last year she started developing some dark pigmentation on her face. Now it is like her whole face has become not dark but black. We consulted a dermatologist and he said it can be due to sun, diabetes or allergy due to hair dye. But the treatment is not very effective and it is increasing day by day. Now it has come to a stage where my mother is so very depressed. Can you please help me with the exact cause of it and what is its effective remedy? Please send you reply to YYYY@YYYY
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
IT can be due to medicines of Diabetes
or dye
if you can stop using dye it will be best
for cure
you have to stop all milk and diary products
apply clindamycin gel over face three times a day
And calamine in between
Stop all mustard coconut walnut groundnut almonds and soya oil
take olive oil for cooking and application on skin
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor